# SDR AALA200910594

- Difficulty date: January 6, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 27,107 hours, 13,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON NR 2 RIGHT, CRACKED AFT OF STATION 1418 OUTBOARD LEG.  APPLIED LONGERON NR 2 SPLICE REPAIR PER AARD 53-30-00-2.
